I know exactly how you feel. On Tuesday and Wednesday all I wanted to do was cry, believe me it gets better. I was always too drugged up to get sad, your emotions are coming back and that is a good thing. It takes time for us to learn to cope with them again though. You are doing fine. Just think when you get really sad like this that it also means that you can also experience extreme happiness that you did not feel when you were on the pills.
Congrats for being on Day 8. You have begun your road to recovery. I, unfortunately, have not started yet. Be proud of yourself and know that those feelings will not last forever. Go ahead a feel sad and experience the emotion. Don't try to supress it cuz you have to feel it at some point in time. Try to relax this evening, take a hot bath, read, pray and know you will feel better tomorrow. Good luck to you. You will be in my prayers. Elizabeth
What you're feeling is very normal. Emotions are starting to kick back in and they'll seem alittle extreme at first. They will level out. I cried like a baby for days. But it goes away. It's a sign that your healing, so be thankful everything is coming back. Keep up the good work and hang in there.